Diet Pills
4 Replies
Caroline_B

Is it really true that some diet pills can cause heart attacks?

 

miranda.g

what diet pills are you taking caroline?

 

christine_james

probably since some of them contain stimulants :(

so better check with your physician first especially if you have a heart condition.

 

sandra_k

They took out Adifax in the market like years ago because lots of women had palpitations... they gave it a new name and some new ingredients though...i forgot the new name.

 

Sharon_Anne

yeah, not only heart attack but there are other side effects too like insomnia and dizziness. diet pills usually contain stimulants so have to be careful.

they can also mess with other meds like for depression and others

 

Message:


You must log in to reply.

You must log in to reply.


Are you New to the forum? Sign Up Here! Already a member? Please login below.

Forgot your password?
Need Help?
New to the forum?

Sign Up Here!


Already a member?
Please login below.





Forgot your password?
Need Help?